# SDR AALA202505294993

- Difficulty date: February 7, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,100 hours, 29,449 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: D5323035120051
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CHAFFING / WEAR ON FORWARD CARGO DOOR #5 LOCK FITTING AT FR 27 BETWEEN S39R AND S41R. REPLACED LOCK FITTING PER SRM 51-72-11.
